Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking Yaz after in mid-Feb after 4 months on Ortho. I got my period on March 16 and it was normal. On 4/4/07 I stopped taking Yaz because of its complications with another medical pill I had been prescribed. A few days later, 4/7 or 4/8, I had very light bleeding. It lasted 5 days, had substantial clear discharge, and I did need to use tampons. I am not sure if this "bleeding" was a side effect of stopping the pill (10 days or so into my new pack) or if this should be considered a "period" as I assumed it was. For whatever reason, last week, I became very nervous that it was NOT a period, indicationg I was now over a week late (as March 16 was the first day of my last period.) I took a pregnancy test yesterday and it was negative. I don't believe that my boyfriend and I had intercourse the day or two before the last pill I took on April 3. And since I stopped taking the pill on April 4, we have ALWAYS used condoms. So is it safe to rule out pregnancy? Did I have period? Was it "spotting?" thank you!

Loading...

i took a birth control pill on december 22 nd so my period will not come on december 24 th but it can on the 23rd instead and i was bleeding like a regular period so i stopped taking the pill a few days later and till this day i an still bleeding like a regular heavy period when will it stop
Reply

Loading...

Yea, Yaz is ridiculous, I only took the pill for six days starting the first day of my period (4/7/08). I have been bleeding for 13days now.../ so annoying
Reply

Loading...